# SDR CA001212008

- Difficulty date: November 17, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,225 hours
- Engine: Ge CF343A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10012
- Condition: Failed
- Location: Rt Flap
- Component: Flap Actutor
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAPS FAILED AT ZERO. REPLACED RIGHT HAND WING NR4 FLAP ACTUATOR, ADJUSTMENT AND TEST CARRIED OUT NIL FAULT.
